liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Boundedness of the hessian of a biharmonic function in a convex domain
Department of Mathematics Perdue University.
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2008 (English)In: Communications in Partial Differential Equations, ISSN 0360-5302, Vol. 33, no 8, 1439-1454 p.Article in journal (Refereed) Published
Abstract [en]

We consider the Dirichlet problem for the biharmonic equation on an arbitrary convex domain and prove that the second derivatives of the variational solution are bounded in all dimensions. Copyright © Taylor & Francis Group, LLC.

Place, publisher, year, edition, pages
2008. Vol. 33, no 8, 1439-1454 p.
National Category
URN: urn:nbn:se:liu:diva-43168DOI: 10.1080/03605300801891919Local ID: 72251OAI: diva2:264027
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-10

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Maz´ya, Vladimir
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Communications in Partial Differential Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 272 hits
ReferencesLink to record
Permanent link

Direct link